MathSciNet Relay Station
MathSciNet bibliographic data
MR2357639 14H10 (14C22 14D22)
Gorchinskiy, Sergey; Viviani, Filippo Picard group of moduli of hyperelliptic curves. Math. Z. 258 (2008), no. 2, 319–331.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement